# SDR USAA2010100592200

- Difficulty date: September 21, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CORROSION ON INTERCOSTAL BETWEEN BS 1600 TO BS 1620, RBL 2.9 IN AFT CARGO COMPARTMENT.  REPLACED INTERCOSTAL BETWEEN BS 1600 TO BS 1620, RBL 2.9 IN AFT CARGO COMPARTMENT IAW B757 SRM 51-40-02.
